TitleDistributed Stable Matching Problems with Ties and Incomplete Lists
Publication TypeConference Paper
Year of Publication2006
AuthorsBrito I, Meseguer P
EditorBenhamou F
Conference NameLecture notes in computer science
Volume4204
PublisherSpringer
Pagination675-679
Abstract

We consider the Stable Marriage Problem and the Stable Roommates Problem in presence of ties and incomplete preference lists. They can be solved by centralized algorithms, but this requires to make public preference lists, something that members would prefer to avoid for privacy reasons. This motivates a distributed formulation to keep privacy. We propose a distributed constraint approach that solves all the considered problems, keeping privacy.